# SDR AALA201702239011

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND SIDE SEAT TRACK AT Y260 BETWEEN FR 12 AND FR 16. REPLACED SEAT TRACK PER AARD ATA 53-00-00-3, SRM  51-40-02, 51-40-03, 51-41-01, 51-41-03, 51-43-02, AND 51-43-03.
